# SDR CA120606005

- Difficulty date: June 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B, A
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT TAXIED INTO GATE 1.  WHEN ENGINES WERE SHUTDOWN, THE RAMP  LEAD ADIVSED THAT NR 1 ENGINE WAS ON FIRE FROM THE ENGINE EXHAUST, CREW DEPLANED THE PASSENGER  RAPIDLY LEAVING CARRY-ON BAGS BEHIND.  MAIN ADVISED FOP`S TO SPIN, ROTATE, THE NR 1 ENGINE TO  EXTINGUSH THE FLAME.  CFR TRUCKS WERE DISPATCHED AND STOOD  BY.  MAINTENANCE ADVISES IT WAS A OIL FIRE FROM RESIDUE OIL IN THE EXHAUST CAUSED BY A OIL LEAK.  ONCE ACFT WAS CLEARED, PASSENGER REBOARDED AND COLLECTED PERSONAL ITEMS.
